# SDR IPXA2019051342032

- Difficulty date: May 13, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 85,662 hours, 17,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L1 DOOR OUTER SKIN TOP AFT EDGE PEELED BACK DUE TO DOOR CATCHING ON FUSELAGE. STRAIGHTENED SKIN REF EO 5210-72570-A. 5-13-19) /C/W SURFACE HFEC OF REWORKED AREA-NO CRACKS INDICATED-REF NDTSPM 06-10-01, 0001. DEFERRED PER EO MD11-5210-72570-A. PERM REPAIR WITHIN 90 DAYS. REPEAT INSP. **SUPPLEMENTAL SDR** ACCOMPLISHED STEPS 1-4 OF EO MD11-5210-72570-B PARAGRAPH 6C.  ACCOMPLISHED HFEC PER NDTSPM, 06-10-01, 001 AND ACCOMPLISHED HFEC ROTOSCAN TO THE REMOVED FASTENERS PER NDTSPM, 06-10-01.003.  NO CRACK NOTED IN EITHER TEST.  DID ALL REMAINING STEPS OF EO MD11-5210-72570-B.  THIS PERMANENT REPAIR CLEARS DEFERRAL.
